Bad/Negative Thoghts

I have not slept all night for thinking about all the bad thoughts again. I have a nightmare I have tried to sleep but it was just impossible last might. I keep going over in my head all the time about the things I think about or how I'm feeling it's as if I can't stop myself from doing this. It's now starting to make my physically I'll I have a sore head pains in my chest burning sensation in my tummy I will probably give myself an ulcer with the stress I feel sick and it's making me go to the toilet all the time I'm having sweats constantly and the shakes. I feel this is making me mad. My husband has gone to work and I can't stay in the house myself even with two young kids so I have to put them in the car and go to my mums at an unsightly hour as this makes me feel safe. I feel so alone with this as I don't think my husband understands. He said I should get a diary and write down how I feel. I have an appointment to see my pysch nurse I also have tablets to take but Im terrified to take them in case they make me feel worse as I just can't handle the side effects at the moment but he says escitalopram should only make me feel sick for a couple of days

5 Replies

oldestnewest
  • Hi Dianne19. I think you had a blog on this before. The tablets will not harm you. If you do have side effects they do not last that long and you get relief from the feelings; gives you time to think clearly. Your husband is right. Keep a diary. It allows you to look back and see the progress you are making. You are NOT going mad. You are suffering all the symptoms of nervous anxiety and nervous exhaustion. There is a big, big difference between that and serious mental illness. Have a word with your nurse when you see him or her about the tablets; it will reassure you as to their effectiveness. I have had all the symptoms you describe and I have not gone potty yet (although with some of my friends that is open to question!!). Keep the thought in mind. You WILL get better although you may not think so at the moment. You WILL come out of this so bear up and try and think posiive thoughts. Good luck. jonathan.

  • Thank you for your reply I have just been and seen my nurse and he was very understanding. I have promised to start my tablets tonight and I am going back to see my nurse tomorrow along with my husband and he wants to try get a bit more involved in helping me get better.

  • Hi dianne, I agree with jonathan, but do keep in touch with your nurse. having your husband on-board will make a big difference.

    regards,

    sandra.

  • Hi There - I wanted to join this site in the hope that i can give you all some much needed hope, i used to suffer with anxiety for 4 years so i know what a nightmare it is, and i really feel for anyone who is currently going through it, I fully over come my anxiety, it took me a lot of will power and a real positive attitude, i studied anxiety for solid solid years and spent my whole time looking for help, I have now wrote a book with my full story and how I beat anxiety, its not ready yet but if anyone wants any help please let me know and I can give you some really good advise. please feel free to check out my site anxiety-gone.com there are so really useful tips and videos on my site as well. All the best Ben (You can beat this Dianne, i have been where you are and i'm now in a wonderful place.

  • Hi cure anxiety ive just looked at ur website and its really interestin. I wish i could get over mine i lost my job and i hardly ever see my friends now i get shakey and suffer the normal chest and tummy pains then i get the horrible throat feelin that theres sumthin stuck in it but deep down u know theres nothin. Its a wierd monster and can make u feel very strange

You may also like...